# SDR IXXA20250425005

- Difficulty date: March 5, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112T47106
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INTERNAL LOWER STRINGER L-10 FWD SKIN ATTACH FLANGE HAS MILTIPLE GOUGES AT THE ATTACH FASTENERS BETWEEN RIB 30 AND RIB 31 SPORADICALLY THROUGHOUT. REF HAECO WO 320011 NR 35010
